# SDR SIMA201112605

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 22,719 hours, 20,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4060 THE CREW REPORTED THE EMERGENCY FLOOR LIGHT STRIP AT ROW 16 IS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT STRIP AS REQUIRED IAW EMB140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
